Dihedral Quadruple
systems
Novi Sad Journal of Mathematics, Tome 22 (1992) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1992_22_1a_6,
author = {Stojakovi\'c Zoran},
title = {Dihedral {Quadruple}
systems},
journal = {Novi Sad Journal of Mathematics},
pages = {81-88},
year = {1992},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1992_22_1a_6/}
}
Stojaković Zoran. Dihedral Quadruple systems. Novi Sad Journal of Mathematics, Tome 22 (1992) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1992_22_1a_6/